# SDR HEEA0015732

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Engine: Allsn 250C30P
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 206075676117
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LOAD METER INOPERATIVE.
